MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.
Model Number 2112531
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: brown specks on the bag, where the tubing is attached.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One bag was received for evaluation.Upon visual inspection, a brown particle was detected in the tubing of the filing port.The particle is embedded in the tubing wall without the possibility of moving, and is not in contact with the fluid path.The tubing is a component that is purchased from an approved supplier and goes through an incoming inspection before being used in production.The manufacturer has determined that this is an isolated incident, and no further action is being taken at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key10275401
Report Number9681240-2020-00003
Device Sequence Number19101018
Product Code KPE
UDI-Device Identifier04046964539206
UDI-Public(01)04046964539206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112531
Device Catalogue Number2112531
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1